# SDR AALA20021173

- Difficulty date: August 16, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING FORWARD EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
